MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED
Catalog Number 823113
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Sleepiness/Drowsiness/Somnolence (4850)
Date of Event 08/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a 1-year-old infant who had hakim valve implanted on (b)(6), 2024 due to pediatric hydrocephalus."on an unknown date, shunt pressure got re-adjusted twice later implantation, but now pressure was not get adjusted, doctor tried to adjust number of times from past 4 days with different timings and also with the different programmers, presented with raised ict complaints (intracranial pressure increased).Doctor attempted to reduce the pressure tried with different programmers but unable to set the pressure, notch is not moving confirmed on x-ray and suspecting shunt malfunction.Neurosurgeon claims it may be a shunt malfunction." additional information received: events onset date - september 1, 2025.Valve was removed and replaced on (b)(6) 2025.Did the patient had any signs and symptoms due to the product problem? "patient felt drowsiness " current status of the patient: "doing good.".
 
Additional Manufacturer Narrative
Updated fields: b3, d9, g3, g6, h2, h3, h11.Additional information: medical history: pediatric hydrocephalus.Onset date of the event: 30/08/2025.Any clinical event due to suspect device or not: no.Hospitalization details: patient got admitted on (b)(6) and went for the shunt revision surgery on (b)(6) and got discharged on (b)(6).Seriousness criteria "disability/permanant damage": no disability/permanent damage, shunt malfunction got identified on right time and revision has done on immediately.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823113) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to biological debris and protein build up interfering with the valve mechanism, as mentioned in the adverse event section of the ifu: "accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed".If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23199753
Report Number3013886523-2025-00266
Device Sequence Number9159454
Product Code JXG
UDI-Device Identifier10381780534501
UDI-Public(01)10381780534501(17)290531(10)7406265
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823113
Device Lot Number7406265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/14/2025
11/07/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/31/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexUnknown
Patient Weight7 KG
Patient EthnicityNon Hispanic
Patient RaceAsian